×

zbMATH — the first resource for mathematics

R-torsion and the Laplacian on Riemannian manifolds. (English) Zbl 0239.58014

MSC:
58J99 Partial differential equations on manifolds; differential operators
53C20 Global Riemannian geometry, including pinching
57Q10 Simple homotopy type, Whitehead torsion, Reidemeister-Franz torsion, etc.
PDF BibTeX Cite
Full Text: DOI
References:
[1] Agmon, S., Lectures on elliptic boundary value problems, () · Zbl 0109.32701
[2] Conner, P.E., The Neumann’s problem for differential forms on Riemannian manifolds, Mem. amer. math. soc., 20, (1956) · Zbl 0070.31404
[3] Friedman, A., Partial differential equations of parabolic type, (1964), Prentice-Hall Englewood Cliffs, N. J. · Zbl 0144.34903
[4] Kodaira, K., Harmonic fields in Riemannian manifolds, Ann. of math., 50, 587-665, (1949) · Zbl 0034.20502
[5] Kwun, K.W.; Szczarba, R.H., Product and sum theorems for Whitehead torsion, Ann. of math., 82, 183-190, (1965) · Zbl 0142.40703
[6] Mackey, G.W., On induced representations of groups, Amer. J. math., 73, 576-592, (1951) · Zbl 0045.30305
[7] Milgram, A.N.; Rosenbloom, P.C., Harmonic forms and heat conduction, (), 180-184 · Zbl 0044.31703
[8] Milnor, J.W., A duality theorem for Reidemeister torsion, Ann. of math., 76, 137-147, (1962) · Zbl 0108.36502
[9] Milnor, J.W., Morse theory, (1963), Princeton University Press Princeton, N. J.
[10] Milnor, J.W., Whitehead torsion, Bull. amer. math. soc., 72, 358-426, (1966) · Zbl 0147.23104
[11] Minakshisundaram, S.; Pleijel, A., Some properties of the eigenfunctions of the Laplace operator on Riemannian manifolds, Can. J. math., 1, 242-256, (1949) · Zbl 0041.42701
[12] Morrey, C.B., A variational method in the theory of harmonic integrals, II, Amer. J. math., 78, 137-170, (1956) · Zbl 0070.31402
[13] de Neymet de Christ, S., Some relations in Whitehead torsion, Bull. soc. mat. mexicana, 12, 2, 55-70, (1967), (in Spanish) · Zbl 0182.57202
[14] Ray, D.B., Reidemeister torsion and the Laplacian on Lens spaces, Advances in math., 4, 109-126, (1970) · Zbl 0204.23804
[15] deRham, G., ComplexesĂ automorphismes et homeomorphie differentiable, Ann. inst. Fourier, 2, 51-67, (1950)
[16] Seeley, R., Complex powers of an elliptic operator, (), 288-307
[17] Seeley, R., Analytic extension of the trace associated with elliptic boundary problems, Amer. J. math., 91, 963-983, (1969) · Zbl 0191.11901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.